Alert archive / Mississippi / Wind Advisories in 2013

Wind Advisory 12, NWS Jackson, MS

May 22, 20137 counties in Mississippi; 6 parishes in Louisiana; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this wind advisory at May 22, 2013, 12:25 AM CDT for 7 counties in Mississippi; 6 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
May 22, 2013, 12:25 AM CDT (05:25 UTC)
Expired
May 22, 2013, 3:00 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS

Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 134 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1286 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1286 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WWUS74 KJAN 220525
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
1225 AM CDT WED MAY 22 2013

...A WIND ADVISORY HAS BEEN ISSUED FOR SOUTHEAST ARKANSAS...NORTHEAST
LOUISIANA AND NORTHWEST MISSISSIPPI...


ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025-034-035-040-041-
220800-
/O.NEW.KJAN.WI.Y.0012.130522T0525Z-130522T0800Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-
HUMPHREYS-ISSAQUENA-SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
TALLULAH...WINNSBORO...CLEVELAND...INDIANOLA...RULEVILLE...
GREENWOOD...GREENVILLE...BELZONI...ISOLA...MAYERSVILLE...
ROLLING FORK...ANGUILLA
1225 AM CDT WED MAY 22 2013

...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING. 

GUSTY WINDS CAN BE EXPECTED BEHIND THE LARGE SWATH OF STORMS AND RAIN
MOVING ACROSS THE AREA. THE WARNED AREA MAY BE EXPANDED AS THE
REGION OF WIDESPREAD RAIN CONTINUES TO MOVE TO THE EAST. THIS WIND
ADVISORY COULD BE UPGRADED TO A HIGH WIND WARNING IF WIND SPEEDS
INCREASE.

* TIMING: NOW THROUGH 3 AM WEDNESDAY MORNING. 

* WINDS: SOUTHEAST WINDS SUSTAINED AROUND 30 MPH WITH GUSTS UP TO 50
  MPH.

* IMPACTS: UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS AND FURNITURE
  MAY BE BLOWN AROUND OR TOPPLED. HAZARDOUS DRIVING CONDITIONS CAN BE
  EXPECTED FOR HIGH PROFILE VEHICLES. SMALL TREES...LARGE LOOSE
  BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE PROPERTY
  DAMAGE OR INJURY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
627 
WWUS74 KJAN 220807
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
307 AM CDT WED MAY 22 2013

...WIND ADVISORY HAS EXPIRED...

ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025-034-035-040-041-
220915-
/O.EXP.KJAN.WI.Y.0012.000000T0000Z-130522T0800Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-
HUMPHREYS-ISSAQUENA-SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
TALLULAH...WINNSBORO...CLEVELAND...INDIANOLA...RULEVILLE...
GREENWOOD...GREENVILLE...BELZONI...ISOLA...MAYERSVILLE...
ROLLING FORK...ANGUILLA
307 AM CDT WED MAY 22 2013

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

22

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at May 21, 8:53 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, May 21, 8:53 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
853 PM CDT TUE MAY 21 2013

.UPDATE...FOCUS FOR THE REST OF THIS EVENING AND SOME OF THE
OVERNIGHT WILL BE WITH STRONG AND SEVERE STORMS MOVING THROUGH A
GOOD PORTION OF THE FORECAST AREA. A LARGE LINE OF STORMS IS JUST
ABOUT TO ENTER THE NW PART OF THE CWA AND EXPECTATIONS ARE FOR THIS
TO STEADILY PUSH E/SE INTO THE CENTRAL PORTION OF THE CWA BEFORE
SHOWING A DECREASING TREND. DRIVING THIS LINE IS A COMPACT UPPER
DISTURBANCE WHICH IS OVER SOUTHERN OK AND A LARGE COMPOSITE COLD
POOL (OUTFLOW BOUNDARY) WHICH HAS CAUSE QUITE A BIT OF WIND DAMAGE
OVER NE TX/NW LA/SW AR. OVER THE PAST HOUR OR TWO...THE OUTFLOW
BOUNDARY HAS BECOME BETTER BALANCED WITH THE CONVECTION AND THIS
SHOULD PROVE TO SUPPORT A DAMAGING WIND THREAT ACROSS THE WESTERN
HALF OF THE CWA BEFORE IT MAY RUN OUT OF STEAM. INSTABILITY IS NOT
GREAT (1500 J/KG MLCAPE)...BUT SYSTEM DYNAMICS LOOK TO SUPPORT SVR
STORMS THIS EVENING AND A PORTION OF THE OVERNIGHT. AS FOR
TIMING...LOOKS LIKE THE LINE COULD BE WITHIN THE NATCHEZ TRACE
CORRIDOR BETWEEN 1130 PM AND 130 AM...THEN DIMINISHING EAST OF THAT
AFTER 1-2 AM.

AS FOR HAZARDS...DAMAGING WINDS WILL BE THE PRIMARY FOCUS WITH A
SMALL THREAT FOR SMALL HAIL. THE EARLIER THREAT FOR A FEW TORNADOES
HAS DECREASED DUE TO 0-3KM SHEAR VECTORS ORIENTED TO THE NE AND THE
LINEAR COMPLEX PROPAGATING TO THE E/SE. A SVR TS WATCH MAY BE ISSUED
FOR A PORTION OF THE FOR SOME OF THE NIGHT PERIOD. /CME/

&&

.AVIATION...TIMING THE RESTRICTIONS WITH THE STORMS WILL BE THE
FOCUS TONIGHT. OUTSIDE THAT...VFR CONDITIONS LOOK TO PREVAIL WITH
SOME POTENTIAL FOR A PERIOD OF MVFR CEILINGS BETWEEN 11-14Z WED
MORNING. NOT SURE IF THERE WILL BE MUCH PRECIP DEVELOPMENT ON WED
DUE TO WHAT IMPACTS TO THE ATMOSPHERE HAPPEN FROM THE STORM COMPLEX
TONIGHT...THUS WILL NOT MENTION PRECIP RISK FOR THE AFTERNOON
TIMEFRAME. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  85  61  90 /  79  48   9   6
MERIDIAN      65  85  60  90 /  41  43  22   5
VICKSBURG     70  86  59  89 / 100  43   5   5
HATTIESBURG   68  87  67  90 /  31  40  17  10
NATCHEZ       70  86  64  88 /  95  49  10  15
GREENVILLE    68  85  61  88 / 100  34   3   3
GREENWOOD     69  84  58  87 / 100  43   4   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME/
Hazardous weather outlook, May 21, 11:12 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1112 PM CDT TUE MAY 21 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-230415-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
1112 PM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...
PORTIONS OF NORTHEAST LOUISIANA AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

STRONG STORMS ARE POSSIBLE TONIGHT INTO WEDNESDAY MORNING AS A
DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE STORMS ARE
EXPECTED TO BE CAPABLE OF WIND GUSTS TO 50 MPH AS WELL AS SOME SMALL
HAIL. OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NO LONGER NEEDED TONIGHT.

MSZ026>033-036>039-042>045-047>050-053>055-059>063-230415-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
1112 PM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE ACROSS THE
CENTRAL MISSISSIPPI TONIGHT. DAMAGING WIND GUSTS OF 60 MPH AND NICKEL
SIZED HAIL ARE POSSIBLE WITH THE MOST INTENSE STORMS. A BRIEF TORNADO
CANNOT BE RULED OUT. IN ADDITION...LOCALLY HEAVY RAINFALL MAY CAUSE
PONDING OF WATER ON ROADWAYS AND IN POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...HAS BEEN REQUESTED TONIGHT.

MSZ046-051-052-056>058-064>066-072>074-230415-
KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
1112 PM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN AND SOUTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

STRONG STORMS ARE POSSIBLE TONIGHT AS A LINE OF STORMS ALONG AND
AHEAD OF AN OUTFLOW BOUNDARY SAGS INTO THE AREA. THE MOST INTENSE STORMS
ARE EXPECTED TO BE CAPABLE OF WIND GUSTS TO 50 MPH AS WELL AS SMALL
HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY
DOWNPOURS ARE ALSO POSSIBLE.

ADDITIONAL STRONG STORMS CAPABLE OF WIND GUSTS TO 50 MPH AND SMALL
HAIL WILL BE POSSIBLE WEDNESDAY AS A DISTURBANCE MOVES ACROSS THE
AREA AND COMBINES WITH A WARM MOIST AND UNSTABLE AIRMASS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT ANTICIPATED.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Special weather statement, May 21, 11:07 PM CDT, 1 hour 18 minutes before
MSZ042-220440-
YAZOO MS-
1107 PM CDT TUE MAY 21 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1107 PM CDT TUE MAY 21 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTHEAST OF BENTON AT 1108 PM CDT...MOVING EAST AT
45 MPH.

PEOPLE IN NORTHERN YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3287 8997 3284 8999 3283 9000 3283 9002
      3280 9002 3269 9018 3272 9057 3296 9028
TIME...MOT...LOC 0408Z 280DEG 38KT 3279 9021

CME
Local storm report, May 21, 11:17 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1117 PM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
05/21/2013                   WARREN             MS   AMATEUR RADIO

            REPORTS OF DAMAGE TO A BUILDING ON WASHINGTON STREET.
            PART OF THE ROOF WAS BLOWN OFF.

&&

DCOX
Local storm report, May 21, 11:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1121 PM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     GRENADA                 33.78N 89.81W
05/21/2013                   GRENADA            MS   EMERGENCY MNGR

            REPORTS OF TREES AND POWERLINES DOWN IN THE CITY OF
            GRENADA AND THROUGHOUT THE COUNTY.

&&

DCOX
Local storm report, May 21, 11:58 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1158 PM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     FLORA                   32.55N 90.31W
05/21/2013                   MADISON            MS   LAW ENFORCEMENT

            REPORTS OF A TREE DOWN ON COX FERRY ROAD JUST WEST OF
            HIGHWAY 49.

&&

DCOX
Local storm report, May 22, 12:13 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1213 AM CDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND GST     6 NNE FLOWOOD           32.40N 90.06W
05/22/2013  M48.00 MPH       RANKIN             MS   PUBLIC

            48 MPH WIND GUST MEASURED AT THE RESERVOIR TOWER.

&&

DCOX
Local storm report, May 22, 12:17 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1217 AM CDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND DMG     HAMBURG                 33.23N 91.80W
05/21/2013                   ASHLEY             AR   LAW ENFORCEMENT

            REPORTS OF 4 TREES DOWN IN AND AROUND HAMBURG.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:12 PM CDTSpecial Weather StatementJANSunflower28 min
May 21, 7:15 PM CDTSpecial Weather StatementJANLeflore30 min
May 21, 7:50 PM CDTSpecial Weather StatementJANLeflore30 min
May 21, 8:12 PM CDTSevere Thunderstorm WarningJANGrenada, Leflore33 min
May 21, 8:39 PM CDTSpecial Weather StatementJANBolivar61 min
May 21, 8:43 PM CDTSevere Thunderstorm WarningJANGrenada62 min
May 21, 9:33 PM CDTSpecial Weather StatementJANLeflore, Sunflower, Washington62 min
May 21, 9:42 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington63 min
May 21, 10:01 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren59 min
May 21, 10:03 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore57 min
May 21, 10:15 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore60 min
May 21, 10:44 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Madison, Warren, Yazoo61 min
May 21, 10:47 PM CDTSevere Thunderstorm WarningJANGrenada, Montgomery43 min
May 21, 11:07 PM CDTSpecial Weather StatementJANYazoo33 min
May 21, 11:09 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery36 min
May 21, 11:12 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds63 min
May 21, 11:17 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo43 min
May 21, 11:20 PM CDTSevere Thunderstorm WarningJANWebster55 min
May 21, 11:35 PM CDTSevere Thunderstorm WarningJANRankin, Simpson70 min
May 21, 11:42 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery, Winston48 min
May 21, 11:55 PM CDTSevere Thunderstorm WarningJANLeake, Scott50 min
May 22, 12:05 AM CDTSevere Thunderstorm WarningJANClay, Oktibbeha55 min
May 22, 12:16 AM CDTSevere Thunderstorm WarningJANWinston44 min
May 22, 12:55 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha65 min
May 21, 8:16 PM CDTSevere Thunderstorm WarningJANMorehouse59 min
May 21, 9:06 PM CDTSevere Thunderstorm WarningJANFranklin, Morehouse, Richland, West Carroll69 min
May 21, 9:29 PM CDTSevere Thunderstorm WarningJANCatahoula61 min
May 21, 10:34 PM CDTSpecial Weather StatementJANCatahoula, Concordia41 min

Nearby

Wind Advisories in Mississippi, 2013Wind Advisories in Louisiana, 2013Wind Advisories in Arkansas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.